# SDR 02FDEA00516

- Difficulty date: July 24, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 24,673 hours, 5,569 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRUNNION MOUNTING BOLTS FOUND EMITTING RUST.  REMOVED AND REPLACED BOLTS PER MM.
